Systèmes projectifs d'ensembles convexes compacts
Bulletin de la Société Mathématique de France, Volume 103 (1975), pp. 225-240.
@article{BSMF_1975__103__225_0,
     author = {Edwards, David A.},
     title = {Syst\`emes projectifs d'ensembles convexes compacts},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {225--240},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {103},
     year = {1975},
     doi = {10.24033/bsmf.1803},
     zbl = {0346.46002},
     mrnumber = {53 #1218},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1803/}
}
TY  - JOUR
AU  - Edwards, David A.
TI  - Systèmes projectifs d'ensembles convexes compacts
JO  - Bulletin de la Société Mathématique de France
PY  - 1975
DA  - 1975///
SP  - 225
EP  - 240
VL  - 103
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1803/
UR  - https://zbmath.org/?q=an%3A0346.46002
UR  - https://www.ams.org/mathscinet-getitem?mr=53 #1218
UR  - https://doi.org/10.24033/bsmf.1803
DO  - 10.24033/bsmf.1803
LA  - fr
ID  - BSMF_1975__103__225_0
ER  - 
%0 Journal Article
%A Edwards, David A.
%T Systèmes projectifs d'ensembles convexes compacts
%J Bulletin de la Société Mathématique de France
%D 1975
%P 225-240
%V 103
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1803
%R 10.24033/bsmf.1803
%G fr
%F BSMF_1975__103__225_0
Edwards, David A. Systèmes projectifs d'ensembles convexes compacts. Bulletin de la Société Mathématique de France, Volume 103 (1975), pp. 225-240. doi : 10.24033/bsmf.1803. http://www.numdam.org/articles/10.24033/bsmf.1803/

[1] Alfsen (E. M.). - Compact convex sets and boundary integrals. - Berlin, Springer-Verlag, 1971 (Ergebnisse der Mathematik, 57). | MR | Zbl

[2] Choquet (G.). - Mesures coniques, affines et cylindriques, "Symposia Mathematica", vol. 2, p. 145-182. - London, Academic Press, 1969 (Publicazione dell Istituto nazionale di alta Matematica). | MR | Zbl

[3] Choquet (G.). - Lectures on analysis, Volumes 1, 2 and 3. - New York, Amsterdam, W. A. Benjamin, 1969 (Mathematics Lecture Note Series). | Zbl

[4] Davies (E. B.) and Vincent-Smith (G. F.). - Tensor products, infinite products and projective limits of Choquet simplexes, Math. Scand., Kobenhavn, t. 22, 1968, p. 145-164. | MR | Zbl

[5] Jellet (F.). - Homomorphismes and inverse limits of Choquet simplexes, Math. Z., t. 103, 1968, p. 219-226. | Zbl

[6] Kingman (J. F. C.). - Anticipation processes (à paraître).

[7] Lazar (A. J.). - The unit bull in conjugate L1 spaces, Duke math. J., t. 39, 1972, p. 1-8. | MR | Zbl

[8] Lazar (A. J.) and Lindenstrauss (J.). - Banach spaces whose duals are L1 spaces and their representation matrices, Acta Math., Uppsala, t. 126, 1971, p. 165-193. | MR | Zbl

[9] Poulsen (E. T.). - A simplex with dense extreme points, Ann. Inst. Fourier, Grenoble, t. 11, 1961, p. 83-87. | Numdam | MR | Zbl

[10] Preston (C. J.). - Specification of random fields (à paraître).

Cited by Sources: